# SDR AALA202203153108

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A300*
- Aircraft serial: 7154
- Aircraft time: 17,237 hours, 6,673 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M20787
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 6,577 hours, 1,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE RAFT DEFORMATION. REPLACED SLIDE RAFT PER AMM 25-62-44-400-803-A.
